# SDR REXA2022071401579

- Difficulty date: July 8, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 33,058 hours, 23,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH6703657413
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FORWARD OVER WING EMERGENCY EXIT DOOR HAS A SUSPECTED CRACK IN THE CAST BODY AT THE BASE OF ONE HOOK FITTING, MARKED.	PERFORMED REPAIR AT THE LH OVER WING EMER EXIT DOOR CAST BODY AT HOOK FITTING REF. ENDEAVOR AIR EA NO. CRJ952-13584 REV.IR DATED 5/11/2022
